Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 784523, 6 pages
Research Article

Hypervector Spaces Based on Intersectional Soft Sets

1Department of Mathematics Education (and RINS), Gyeongsang National University, Jinju 660-701, Republic of Korea
2School of Digital Mechanics, Ulsan College, Nam-Gu Ulsan 680-749, Republic of Korea
3Department of Mathematics, Faculty of Science for Girls, King Abdulaziz University, Jeddah, Saudi Arabia

Received 25 November 2013; Accepted 7 January 2014; Published 4 March 2014

Academic Editor: Gerd Teschke

Copyright © 2014 Young Bae Jun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young Bae Jun, Chul Hwan Park, and N. O. Alshehri, “Hypervector Spaces Based on Intersectional Soft Sets,” Abstract and Applied Analysis, vol. 2014, Article ID 784523, 6 pages, 2014.